Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On a system of nonlinear partial differential equations arising in mathematical economics


Authors: Melvyn S. Berger and Norman G. Meyers
Journal: Bull. Amer. Math. Soc. 72 (1966), 954-958
DOI: https://doi.org/10.1090/S0002-9904-1966-11600-2
MathSciNet review: 0203231
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. C. Goffman, Non parametric surfaces given by linearly continuous functions, Acta Math. 103 (1960), 271-291. MR 116090
  • 2. P. Hartman, Ordinary differential equations, Wiley, New York, 1964. MR 171038
  • 3. I. Herstein and J. Milnor, An axiomatic approach to measurable utility, Econometrica 17, (1953), 291-296. MR 61356
  • 4. L. Hurwicz and H. Uzawa, The integrability conditions for demand functions, (to appear).
  • 5. W. Nikliborc, Sur les équations aux differentiables totales, Studia Math. 1 (1929), 41-49.
  • 6. P. Samuelson, The problem of integrability in utility theory, Economica 17 (1950), 355-385. MR 43436
  • 7. J. Serrin, Theory of differentiation, (Mimeographed Lecture Notes), University of Minnesota, Minneapolis, Minn.
  • 8. T. Y. Thomas, Systems of total differential equations defined over simply connected domains, Ann. of Math. 35 (1934) 730-734. MR 1503190
  • 9. M. Tsuji, On a system of total differential equations, Japan. J. Math., 19 (1948), 383-393. MR 32889
  • 10. J. von Neumann and O. Morgenstern, Theory of games and economic behavior, Princeton Univ. Press, Princeton, N. J., 1944. MR 11937


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1966-11600-2

American Mathematical Society